Multiple Myeloma an incurable disease, but I have spent the last 25 years in remission using a blend of conventional oncology and evidence-based nutrition, supplementation, and lifestyle therapies from peer-reviewed studies that your oncologist probably hasn't told you about.
Click the orange button to the right to learn more about what you can start doing today.
According to the studies below, long-term (multiple myeloma) cancer survivors have a higher risk of mortality. A 73% higher risk. I am a long-term multiple myeloma survivor. Long-story short, toxic,Continue reading
“Peripheral neuropathy can be part of a paraneoplastic syndrome accompanying the disease but more commonly is a consequence of treatment with neurotoxic therapies, and produces sensory, motor, autonomicContinue reading
Acupuncture is an effective intervention for treating chemotherapy-induced peripheral neuropathy and improving patients’ quality of life and experience with neurotoxicity-related symptoms with longerContinue reading
“Late onset arrhythmia and sudden death has occurred more than 15 years after anthracycline treatment … At the end, frequent monitoring and follow up for patients took anthracyclines with troponinsContinue reading
“The clinical picture is one of progressive motor and sensory loss in the legs, usually appearing within a year after radiation, but sometimes delayed up to several years..” Plexopathy, RadiculopathyContinue reading
“Patients with multiple myeloma who undergo autologous stem cell transplant (ASCT) experience negative impacts on physical and cognitive functioning (chemobrain)…” It makes sense. AutologousContinue reading
“In medicine, the term “evidence-based” causes more arguments than you might expect…Everyone is a bit right here, and everyone is a bit wrong… It’s the old guard versus the new.Continue reading
It’s natural to be afraid that any form of exertion, including sex, will bring on another episode (of atrial fibrillation or heart failure). It’s also natural for the partner who doesn’tContinue reading
“Chemotherapy-induced cardiomyopathy (CI-CM) is the most frequent complication of cytotoxic drugs, cardiotoxicity and portends a poor prognosis” I underwent several cardio-toxic chemotherapyContinue reading